# SDR DALA2023101808564

- Difficulty date: October 16, 2023
- Submitted: October 18, 2023
- Operation: Air carrier
- Aircraft: N946AT
- Make and model: Boeing 717-200
- Aircraft serial: 55009
- Aircraft time: 60,977 hours, 43,183 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL DENTS ON LOWER SURFACE AT INB FWD MOVABLE FLAP VANE RH WING. SUMMARY OF NRC 00033: LOWER SURFACE AT INB FWD MOVABLE FLAP VANE RH WING WAS REPAIRED PER B717-200 SRM 51-70-02-0G PROCEDURE GENERAL IN REFERENCE TO B717-200 SRM 57-53-01-2R PROCEDURE 1 PAR 4 AND ADJUST WAS ATTENDED UNDER NRC 00066. (LP #0020645)
